# SDR DALA2023100408190

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 80,664 hours, 13,624 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1817 -SMKE/FUME- ON TAXI OUT ODOR REPORTED ALONG WITH RT PACK OFF. CORRECTIVE ACTION: RIGHT ACM DEFERRED TO MEL.(4614770)
